# SDR IPXA2017032715551

- Difficulty date: March 19, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 59,312 hours, 10,650 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB293347
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, LEFT WING FIXED L/E COMPARTMENT.  PANEL LANDING IS CRACKED AT  XORS 546.  REMOVED, FABRICATED, AND REPLACED IAW DWG.ARB2933 AND SRM 51-31-01.
